# SDR MTNA202408302001

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 41,339 hours, 42,205 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OF FLIGHT 7129 POS-BQN, AIRCRAFT 800FX INCURRED A PITCH DISCONNECT MASTER WARNING ALERT. THE CREW PERFORMED THE QRH PROCEDURES, DECLARED AN EMERGENCY, AND RETURNED TO POS UNEVENTFULLY. CONTRACT MAINTENANCE WAS NOTIFIED AND TROUBLESHOT THE ISSUE. NO FAULTS WERE FOUND, AND AIRCRAFT WAS OPS CHECKED GOOD. FLIGHT 7129 DEPARTED A SECOND TIME BUT THE SAME ISSUE OCCURRED. THE CREW RETURNED TO POS WITH NO FURTHER ISSUES.
